# SDR FDEA201106022090

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD HINGE (WING SIDE) SIDE LINK HOLE SPOT FACE, FOUND CORRODED.  REWORKED IAW CMM 20-11-02 REV 70.  REMOVED: 0.003",  FOUND THE REMAINING THICKNESS OF 0.460" AND 0.464" IS WITHIN DWG ARC 503 SHEET 2 BG LIMITS  AND CMM 57-44-09 REV 70 FIG.601 AND 601 IN SERVICE REWORK LIMIT.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
